UPDATES:HRT IS CAUSING RAYNAUD’S, STUDY DISCOVERS

Hormone replacement therapy (HRT) seems to be causing Raynaud’s phenomenon, where poor circulation leads to the sensation of cold in the body’s extremities.


In a study of 497 postmenopausal women, 10 per cent complained of symptoms that suggested Raynaud’s. Most of those were taking estrogen, the Framlingham Offspring Study discovered.


One possible solution, suggested by a separate commentary, is to put women on the combination HRT with progesterone, rather than estrogen alone. Another, not mentioned, is to take them off HRT altogether (Ann Intern Med, 1998; 129: 208-11).

What Doctors Don't Tell You Written by What Doctors Don't Tell You

We Humbly Recommend

Get the Healthiest Newsletter!

Get a dose of Healthy delivered straight to your inbox. Each FREE issue features amazing content that will elevate your Body, Mind, and Spirit.

Your data is never shared with 3rd parties

Introducing

Healthy Shopping

Health and Wellbeing products lovingly curated for you.